# SDR AALA202208110199

- Difficulty date: August 10, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N903NN
- Make and model: Boeing 737
- Aircraft serial: 31153
- Aircraft time: 29,211 hours, 12,161 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN EMERGENCY LIGHTS CIRCUIT BREAKER C1949 BROKEN. REPLACED CIRCUIT BREAKER C1949. OPERATIONAL CHECK GOOD PER AMM 33-51-00.
